The transmission property.
Mathematica Scandinavica, Tome 67 (1990) no. 2, pp. 273-289
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
pseudodifferential operator, transmission property, local diffeomorphisms, symbol, Sobolev spaces
@article{MS2_1990__67_2_167139,
author = {Lars H\"ormander and Gerd Grubb},
title = {The transmission property.},
journal = {Mathematica Scandinavica},
pages = {273--289},
year = {1990},
volume = {67},
number = {2},
zbl = {0766.35088},
url = {http://geodesic.mathdoc.fr/item/MS2_1990__67_2_167139/}
}
Lars Hörmander; Gerd Grubb. The transmission property.. Mathematica Scandinavica, Tome 67 (1990) no. 2, pp. 273-289. http://geodesic.mathdoc.fr/item/MS2_1990__67_2_167139/